MAUDE Adverse Event Report: C. R. BARD, INC. CHANNEL DRAIN; CATHETER, IRRIGATION

C. R. BARD, INC. CHANNEL DRAIN; CATHETER, IRRIGATION
Model Number 072234
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Status post sternotomy, coronary artery bypass grafting x2, a pleural effusion was drained on the right chest and 2 24 fr mediastinal blakes were placed anterior and posterior.On arrival from or to icu, intesive care unit regsitered nurse (icu rn) noted the leak in one of the two drains, rn thought it was the bulb, replaced the bulb, leak continued surgeon aware and exchanged the channel tubing, small crack found in tubing.No harm to patient from this event.

Brand Name
CHANNEL DRAIN
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
C. R. BARD, INC.
1625 w. 3rd st.
tempe AZ 12804
MDR Report Key19391314
Report Number19391314
Device Sequence Number6776348
Product Code GBX
UDI-Device Identifier00801741049927
UDI-Public(01)00801741049927(17)280731(10)NGHV2783
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/31/2024
Report Date (Section F) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number072234
Device Catalogue Number072234
Device Lot NumberNGHV2783
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer05/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age67 YR
Patient SexUnknown
Date Report Sent to FDA01/31/2024